I took 140 mg vyvanse (lisdexamfetamine) and im prescribed Zoloft, why do I feel dizzy light headed and tingly in my hand and feet?

Very hi Vyvanse (lisdexamfetamine) You took a very hi dose of vyvanse (lisdexamfetamine). usual recommended dose 70 mg. Fortunately, the symptoms should have cleared if you have not taken any more Vyvanse (lisdexamfetamine).
Go to a hospital- . based ER now. Either call an ambulance or have someone drive you. You are experiencing cardiovascular effects of an overdose of amphetamine. .

Related Questions

I have trouble breathing, tingling of hands and feet, dizziness, cold hands and feet, tired, light headed on laughing hard and stomach muscle pain?

Hyperventilating . The sensation of difficulty breathing, tingling fingers, And feeling light headed can be symptoms of hyperventilating. However, this does not usually happen with laughing and cause pain in the stomach muscles. Try breathing into a paper bag when you are having symptoms. If it is hyperventilation, this will make it better. Hope this helps. If not, you need to see your PCP. Read more...